Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bubbly_girl

Derm doesn't think higher dose is necessary

Recommended Posts

I was put on 60 mg for a five month course. My acne was very mild. I had mild breakouts on my cheeks only. I never had cysts, just small bumps with nothing in them that turned into flat hyperpigmentation marks fast.

Anyway when I moved to the city I live in now, I was 145 lbs. I warned my doc that I can fluctuate up or down depending on my stress levels. By the time I got all the blood work and pregnancy test crap done (which took some time, because I had problems with ipledge), I weighed about 155 lbs and I think my doc dosed me based on that. He told me that my fluctuations wouldn't matter, since it doesn't change the dose that much.

So anyway I was clear less than fourteen days of taking accutane. My 'IB' happened in the first week--it was only about 3 bumps that raised to the surface, hardened, then fell off. My skin has been 100% flawless.

My derm doesn't think I need to raise the dosage past 60 mg, but I'm worried that my cumulative dose dosen't add up. My average weight during my course was 155-160. I'll be done with accutane in March. When I go back to the derm, should I ask for a higher dose? I don't want to use accutane past March because I'm having cosmetic surgery in September. Also, how many more mg would I need to meet my cumulative dose? Why did my doc not put me on a higher dose? Because my acne was mild?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×